I am 36y.o. My doctor gave me 5 days provera due to not getting my period for a long time. Then prescribed 28 day alesse. I took the alesse when i got my period after taking the provera. I still have my period and today is the 17th day. I am worried but when i called my doctor she said it's normal and that my period should go away. Has anyone experienced this? Is this normal? Please help!
Did you find this post helpful?
|

User Profile
replied April 19th, 2018
Hello.
Welcome to this forum.
I presume you have some hormonal disturbances inside you. May be it can be due to cystic ovaries or thyroid disorders. Hormonal medicines will help you temporarily and symptomatically. But you need a further investigations.So,meet any ObG consultant for an opinion.
Hope I can address your query. Please visit your doctor if there is any further confusion as without a clinical examination it is not possible to opine through an online medical forum.


|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.